zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Stochastic calculus with anticipating integrands. (English) Zbl 0629.60061
We study the stochastic integral defined by {\it A. V. Skorohod} in Teor. Veroyatn. Primen. 20, 223-238 (1975; Zbl 0333.60060) of a possibly anticipating integrand, as a function of its upper limit, and establish an extended Itô formula. We also introduce an extension of Stratonovich’s integral, and establish the associated chain rule. In all the results, the adaptedness of the integrand is replaced by a certain smoothness requirement.

60H05Stochastic integrals
Full Text: DOI
[1] Berger, M., Mizel, V.: An extension of the stochastic integral. Ann. Probab. 10, 435-450 (1982) · Zbl 0499.60066 · doi:10.1214/aop/1176993868
[2] Bismut, J.M.: Martingales, the Malliavin calculus and hypoellipticity under general H?rmander’s conditions. Z. Wahrscheinlichkeitstheor. Verw. Geb. 56, 469-505 (1981) · Zbl 0445.60049 · doi:10.1007/BF00531428
[3] F?llmer, H.: Calcul d’It? sans probabilit?s. S?minaire de Probabilit?s XV (Lect. Notes Math., vol. 850, pp. 143-150) Berlin Heidelberg New York: Springer 1981
[4] Gaveau, B., Trauber, P.: L’int?grale stochastique comme op?rateur de divergence dans l’espace fonctionnel. J. Funct. Anal. 46, 230-238 (1982) · Zbl 0488.60068 · doi:10.1016/0022-1236(82)90036-2
[5] Ikeda, N., Watanabe, S.: Stochastic differential equations and diffusion processes. Tokyo: North Holland/Kodanska (1981) · Zbl 0495.60005
[6] Ikeda, N., Watanabe, S.: An introduction to Malliavin’s Calculus. Proceedings of the Taniguchy International Symposium on Stochastic Analysis. Katata and Kyoto, 1982, pp. 1-52. Tokyo: Kinokuniya 1984 · Zbl 0546.60055
[7] Ito, K.: Multiple Wiener integral. J. Math. Soc. Japan 3, 157-169 (1951) · Zbl 0044.12202 · doi:10.2969/jmsj/00310157
[8] Kunita, H.: Stochastic differential equations and stochastic flows of diffeomorphisms. Ecole d’Et? de Probabilit?s de Saint-Flour XII 1982. (Lect. Notes Math. vol. 1097, pp. 144-303) Berlin Heidelberg New York Tokyo: Springer 1984
[9] Kunita, H.: On backward stochastic differential equations. Stochastics 6, 293-313 (1982) · Zbl 0533.60073
[10] Kuo, H.H., Russek, A.: Stochastic integrals in terms of white noise. Preprint Louisiana State Univ., Baton Rouge LA, USA · Zbl 0636.60053
[11] Kree, M.: Propri?t? de trace en dimension infinie, d’espaces du type Sobolev. Bull. Soc. Math. France 105, 141-163 (1977) · Zbl 0377.46021
[12] Kree, M., Kree, P.: Continuit? de la divergence dans les espaces de Sobolev relatifs ? l’espace de Wiener. Note C.R.A.S. t. 296, 833-836 (1983)
[13] Malliavin, P.: Stochastic calculus of variations and hypoelliptic operators. Proceedings of the International Symposium on Stochastic Differential Equations. Kyoto 1976, pp. 195-263. Tokyo: Kinokuniya-Wiley 1978
[14] Meyer, P.A.: Transformations de Riesz pour les lois Gaussiennes. S?minaire de Probabilit?s XVIII (Lect. Notes Math. vol. 1059, pp. 179-193) Berlin Heidelberg New York Tokyo: Springer 1984
[15] Nualart, D., Pardoux, E.: Stochastic calculus associated with Skorohod’s integral. Stochastic Differential Systems, Proc. 5th IFIP Workshop on Stochastic Differential System, Eisenach, eedings, (Lect. Notes Control Inform. Sci. vol. 96, pp. 363-372) Berlin Heidelberg New York Tokyo: Springer 1987 · Zbl 0633.60075
[16] Nualart, D., Zakai, M.: Generalized stochastic integrals and the Malliavin Calculus. Probab. Theor. Rel. Fields 73, 255-280 (1986) · Zbl 0601.60053 · doi:10.1007/BF00339940
[17] Ocone, D.: Malliavin’s calculus and stochastic integral representation of functionals of diffusion processes. Stochastic 12, 161-185 (1984) · Zbl 0542.60055
[18] Ogawa, S.: Quelques propri?t?s de l’int?grale stochastique du type noncausal. Japan J. Appl. Math. 1, 405-416 (1984) · Zbl 0637.60070 · doi:10.1007/BF03167066
[19] Pardoux, E., Protter, Ph.: Two-sided stochastic integral and calculus. Probab. Theor. Rel. Fields 76, 15-50 (1987) · Zbl 0608.60058 · doi:10.1007/BF00390274
[20] Rosinski, J.: On stochastic integration by series of Wiener integrals. Preprint Univ. North Carolina, Chapell Hill, NC, USA · Zbl 0661.60065
[21] Sekiguchi, T., Shiota, Y.: L 2-theory of noncausal stochastic integrals. Math. Rep. Toyama Univ. 8, 119-195 (1985) · Zbl 0583.60050
[22] Sevljakov, A. Ju.: The It? formula for the extended stochastic integral. Theor. Probab. Math. Statist. 22, 163-174 (1981)
[23] Shigekawa, I.: Derivatives of Wiener functionals and absolute continuity of induced measures. J. Math. Kyoto Univ. 20-2, 263-289 (1980) · Zbl 0476.28008
[24] Skorohod, A.V.: On a generalization of a stochastic integral. Theor. Prob. Appl. 20, 219-233 (1975) · Zbl 0333.60060 · doi:10.1137/1120030
[25] Ustunel, A.S.: La formule de changement de variable pour l’int?grale anticipante de Skorohod. C.R. Acad. Sci., Paris, Ser. I 303, 329-331 (1986)
[26] Watanabe, S.: Lectures on stochastic differential equations and Malliavin calculus. Tata Institute of Fundamental Research. Berlin Heidelberg New York Tokyo: Springer 1984
[27] Yor, M.: Sur quelques approximations d’int?grales stochastiques. S?minaire de Probabilit?s XI (Lect. Notes Math. vol. 581, pp. 518-528) Berlin Heidelberg New York Tokyo: Springer 1977
[28] Zakai, M.: The Malliavin calculus. Acta Appl. Math. 3-2, 175-207 (1985) · Zbl 0553.60053 · doi:10.1007/BF00580703